MathSciNet Relay Station
MathSciNet bibliographic data
MR2311023 34B16 (34B15 34B18 47N20)
Su, Hua; Wei, Zhongli; Wang, Baohe The existence of positive solutions for a nonlinear four-point singular boundary value problem with a $p$-Laplacian operator. Nonlinear Anal. 66 (2007), no. 10, 2204–2217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement